# SDR AALA20070600

- Difficulty date: April 4, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E3815
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

LAX - DURING CLIMB AT 6000 FEET, LEFT ENGINE COMPRESSOR STALLED.  ENGINE GAS TEMPERATURE AT 914 DEGREES.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  LANDED WITH ENGINE AT IDLE.  REPLACED NUMBER ONE ENGINE ON 05 APR AT LAX DUE TO BLEED VALVE CONTROL UNIT FAULT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
